# SDR SWAA2021112346766

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 75,364 hours, 44,479 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#3 MAIN TIRE BLOWN ON TAKEOFF. DAMAGE TO WING & FLAPS NOTED AFTER LANDING. ; / [01] C/W TIRE THREADLOSS OR TIRE BURST CONDITIONAL INSPECTION PER AMM 05-51-54.REF LOGBOOK# 1831150 FOR #3&#4 MLG WHEEL ASSY R&R; REF LOGBOOK# 1787451 & LOGBOOK# 1787452 FOR RIGHT IN DIAMETER FLAP DAMAGE; REF LOGBOOK# 1787453 FOR RH MLG AFT W/W FAIRING DAMAGE.
